# SDR 2013F00063

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Engine: Pwa PT6A21
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 1003840541
- Part serial: 354107
- Condition: Faulty
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT WAS CLIMBING OUT FROM AIRPORT AT 9,000 MSL IN LEVEL FLIGHT.  PILOT SIDE VSI WAS INDICATING 400' CLIMB AT ALTITUDES 9,000', 11,000' & 13,000' MSL WITH AIRCRAFT IN LEVEL FLIGHT.  RETURNED BACK TO AIRPORT FOR MX TO REPAIR.  MX FOUND FAULTY VSI COMPONENT.
